Sucks

Very odd..

Last night I was up late reading “Sanguis quid Ligurat” by Fiona.. It’s a chlex fanfic.. Anyway.. I got to the point where I was having a lot of trouble reading it. I literally felt as though I was out of my body. Almost like I was sitting here at the computer, but my consciousness was a few inches to the left of my physical body.. It was such a weird feeling and I was having such a hard time focusing because of it. I finally went to bed because I just couldn’t read like that anymore. It was really bizarre.

I have read reports of people on anti-convulsants used for bipolar that have the same symptoms at high dosages though.. It’s only happened once since being on 1200mg a day and it was super late for me, going on midnight…

I hope it doesn’t happen again!

2 thoughts on “Very odd..”

  1. Hopefully its a one time thing. Sometimes my meds or my anxiety makes things feel unreal. Diassociated I think they call it. I hate that feeling I have. *hugs*

    Like

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s